# SDR IXXA06SMN154S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Rudder
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RUDDER LEADING EDGE LT SKIN WITH IMPROPER REPAIR AT STATION ZR 159.094.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1 FIGURE 1. REMOVED SKIN WITH NON STANDARD REPAIR IAW SRM 51-1-21, DC-8 SRM 55-1-0 PAGE 1. FABRICATED NEW SKIN (AL2024T3 0.050”) IAW SRM 55-6-1 FIGURE 1 ITEM G CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11. INSTALLED NEW SKIN IAW SRM 51-1-21.
